Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Solitons supported by intensity-dependent dispersion

Abstract

Soliton solutions are studied for paraxial wave propagation with intensity-dependent dispersion. Although the corresponding Lagrangian density has a singularity, analytical solutions, derived by the pseudo-potential method and the corresponding phase diagram, exhibit one- and two-humped solitons with almost perfect agreement to numerical solutions. The results obtained in this work reveal a hitherto unexplored area of soliton physics associated with nonlinear corrections to wave dispersion.

© 2020 Optical Society of America

Full Article  |  PDF Article
More Like This
Grayness-dependent emission of dispersive waves from dark solitons in optical fibers

T. Marest, C. Mas Arabí, M. Conforti, A. Mussot, C. Milián, D. V. Skryabin, and A. Kudlinski
Opt. Lett. 43(7) 1511-1514 (2018)

Storage and retrieval of slow-light dark solitons

Chong Shou and Guoxiang Huang
Opt. Lett. 45(24) 6787-6790 (2020)

Bragg solitons in topological Floquet insulators

S. K. Ivanov, Y. V. Kartashov, L. J. Maczewsky, A. Szameit, and V. V. Konotop
Opt. Lett. 45(8) 2271-2274 (2020)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (16)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved